Hiya, I'm new to this .. Bit of a long question but stopped my pill on the 1st of March 2013 and had my withdrawal bleed on the 6th which lasted for days all this month I've had unprotected sex (10 times) and I'm due my real period tomorrow but there is no sign. Before I went on the pill my periods were regular and normal so I don't know if my body is taking a while to get used to not being on the pill which I've been on nearly 5 years or if I could be pregnant as last week I had cramps and ever since last week I've been bloated and my boobs are not necessarily bigger but they are heavier again I don't know if this is my hormones but I have also been sleeping alot the last couple days. Any ideas? ...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.